# SDR UALA2011093005302

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,994 hours, 22,202 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: 11
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE DEPLOYED.  DEPLOYED SLIDE HAS BEEN REMOVED.
